# SDR SWAA2022080136487

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 64,281 hours, 32,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 511AT PANEL SUPPORT FWD ATTACH 'Z' ANGLE IS CRACKED / [01] R&R L/H WING PANEL 511AT PANEL SUPPORT FWD ATTACH 'Z' ANGLE IN REF TO SRM 51-40-02. NO FURTHER DEFECTS NOTED.
